# SDR KCQA2018090400001

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- Aircraft time: 38,918 hours, 60,787 cycles
- Engine: Pwa PT6A28
- Engine time: 5,188 hours, 6,060 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30207
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT PILOT RECEIVE FIRE INDICATION ON NR 1 ENGINE. ENGINE SHUTDOWN IAW EMERGENCY PROCEDURES. DURING EXAMINATION OF ENGINE AND NACELLE NO EVIDENCE OF FIRE WAS PRESENT.
